# SDR R61A201212090715

- Difficulty date: December 9, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,825 hours, 16,361 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE CABIN WOULD NOT HOLD PRESSURE, DECLARED AN EMERGENCY AND RETURNED TO FIELD.  AIRCRAFT WAS FERRIED FROM ALB TO CMH FOR FURTHER TROUBLESHOOTING.  CMH MX TROUBLESHOT PER EMB AMM AND FOUND NO FAULTS.
